MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR LARGE SCREWS; GAUGE, DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DEPTH GAUGE FOR LARGE SCREWS; GAUGE, DEPTH
Model Number 319.10
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 319.10.Lot: 7979726.Manufacturing site: (b)(4).Supplier: n/a.Release to warehouse date: july 24, 2012.Expiration date: n/a.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Visual inspection: the complaint device, depth gauge for large screws was returned to customer quality (cq) (b)(4) for investigation.Upon visual inspection, the gauge was missing a component and the needle was slightly bent.Service and repair evaluation: the customer reported the depth gauge is missing a component.The repair technician reported the device was missing the head piece.The cause of the issue could not be determined.The reason for repair is missing component.The item is being scrapped as the s&r site did not have the components to repair.The device could not be repaired per the inspection sheet and will be forwarded to customer quality.The evaluation was confirmed.Document/specification review: based on the date of manufacture, the current and manufactured version of drawings were reviewed.Dimensional inspection: it is evident from the visual inspection that the depth gauge was missing a component, hence a dimensional inspection was not performed.Investigation conclusion: the complaint can be confirmed based on the available information.The depth gauge was missing the head piece and the needle of the gauge appeared slightly bent.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.This report is for an unknown device/unknown lot.Part and lot number are unknown; udi number is unknown.
 
Event or Problem Description
It was reported that during a routine incoming inspection of the loaner set at a field stocking location (fsl) on an unknown date, it was observed that the depth gauge for large screws was missing a component.There was no patient involvement.Upon manufacturer investigation, it was determined that the needle of the device was bent.This report is for a depth gauge for large screws.This is report 1 of 1 for (b)(4).

Brand Name
DEPTH GAUGE FOR LARGE SCREWS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12975429
Report Number2939274-2021-07028
Device Sequence Number4216604
Product Code HTJ
UDI-Device Identifier10886982190017
UDI-Public(01)10886982190017
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319.10
Device Catalogue Number319.10
Device Lot Number7979726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown